# SDR CALA2013102292262

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 68,938 hours, 25,191 cycles
- Engine: Pwa PW2037
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SIDE PANEL HAS A 1 IN BY 1.5 AREA OF CORROSION.  LOCATED APPROXIMATE STATION 1424 LBL 24, JUST AFT OF CARGO TIE DOWN.  REMOVED CORROSION IAW 757 -200 SRM 53-00-53, REMAINING MATERIAL WITHIN LIMITS.  ALODINED AREA.
